# SDR CA070831001

- Difficulty date: July 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 16,049 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 6220 · Main Rotor Head
- Part: Ring
- Condition: Loose
- Location: M/R Head
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE SHUTDOWN THE MAIN ROTOR BLADE DROOP STOP RING FELL DOWN THE MAST ASSY. THE HARDWARE HOLDING THE RING BRACKET ALL CAME OFF ALLOWING THE RING TO FALL DOWN THE MAST TO THE SWASHPLATE DRIVE LINK.   SINCE THIS WAS REPORTED, IT HAS BEEN DETERMINED THAT THIS IS NOT THE FIRST TIME THE HARDWARE FOR THE DROOP RING HAS COME LOOSE AFTER INSTALLATION. THE MAINTENANCE REVIEW BOARD HAS NOTIFIED TO SEE IF ANY ADDTION MAINTENANCE REQUIREMENTS ARE NECESSARY. (TC NR 20070831001)
